# SDR AALA2009061500002

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - READING LIGHTS AT SEATS 21G, 20J, 40J, AND 38L INOPERATIVE.  REPLACED LAMPS AT SEATS 21G, 20J, 40J, AND 38L.
